Showing results 1 – 24 of 77.
Sleep Support with 3 mg Melatonin, Theanine, GABA and More
Compare to Imodium® A-D Active Ingredient, Loperamide Hydrochloride 2 mg.
2 Bottles, 120 ml. Each. Grape Flavor.
Includes 6 Packets Multi-Symptom Severe Cold and 18 Packets Nighttime Severe Cold & Cough
Pain Reliever/Fever Reducer (NSAID), Compare to active ingredient in Advil® Liqui-Gels®**
Compare to the active ingredient in Colace®
Compare to active ingredient in Prevacid® 24 HR Capsules
Includes 2 Sinus Rinse Bottles, 250 Premixed Packets, and 1 NasaMist Saline Spray 75 ml.
AntiGas Simethicone 125 mg. Relieves Gas Fast.
Maximum Strength, Expectorant & Nasal Decongestant
Three 14-day Courses of Treatment. Omeprazole Magnesium Delayed Release Tablets 20.6 mg. - Acid Reducer.
For Soft Contact Lenses, 3 Bottles, 16 oz. Each, FREE Lens Case Included.
2 Bottles, 60 ml. Each. Cherry Flavor.
1,000 mg of Vitamin C Plus 13 Vitamins, Minerals & Herbs. Very Berry, Lemon Lime, or Zest Orange Flavors.
Compare to Tylenol® Cold Multi-Symptom Daytime/Nightime Active Ingredients^, 120 Daytime Gelcaps, 48 Nightime Gelcaps.
2 Bottles, 50 Tablets Each, Ranitidine 150 mg.
Compare to EXTRA STRENGTH TYLENOL® PM^, Pain Reliever/Non-Habit Forming Nighttime Sleep Aid.
Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Pain Reliever/Pain Reliever Aid
Maximum Strength 120 mg., for Sinus Pressure + Congestion,
Compare to UNISOM® SLEEPTABS active ingredient^, Doxylamine Succinate 25 mg, Nighttime Sleep Aid.
Regular Strength. Compare to ECOTRIN® active ingredient^, Aspirin 325 mg (NSAID)*, Pain Reliever/Fever Reducer.